Keimyung Med J Search

CLOSE


Keimyung Medical Journal 2011;30(2):240-243.
A Case of Amiodarone Hepatotoxicity in Patient with Atrial Fibrillation
A Case of Amiodarone Hepatotoxicity in Patient with Atrial Fibrillation
Han Jun Bae; Hyung Seop Kim; Chi Young Jung
Abstract
Amiodarone has an important drug in treatment for arrhythmia; but cannot be overlooked in practical medicine. Among the side effects associated with iodine contained in amiodarone; thyroid dysfunction is well known; but steatohepatitis is rarely reported. We described a 65-year-old female; with history of amiodarone treatment for atrial fibrillation; presenting with dyspnea and hand-tremor. Computed tomography (CT) revealed a high-density of liver parenchyma on nonenhanced imaging which was compatible with the hepatotoxicity as of iodine accumulation. Thus; we report an unusual but important presentation of amiodarone hepatotoxicity.
Key Words: Amiodarone, Atrial fibrillation, Hepatotoxicity
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 206 View
  • 0 Download
Related articles in Keimyung Med J

A Case of Amiodarone Induced Multiple Complications in Patient with Atrial Fibrillation2012 ;31(1)



ABOUT
BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
1095 Dalgubeol-daero, Dalseo-gu, Daegu 42601, Korea
Tel: +82-53-258-7585    E-mail: tinlib@dsmc.or.kr                

Copyright © 2021 by Keimyung University School of Medicine.

Developed in M2PI

Close layer
prev next